Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 391-396

Regularity of “F ” method of summability of sequences

Department of Mathematics, Castleton State College, Castleton 05735, VT, USA

Received 11 November 1987; Revised 12 January 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is to develop theorems concerning the REGULARITY of the method “F” which is more general than Cesaro's, Able's and Riemann's methods In the theory of summabillty.